How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask m w hanif Your Own Question
m w hanif
m w hanif, Dermatology Resident
Category: Dermatology
Satisfied Customers: 2349
Experience:  MBBS/FCPS1
Type Your Dermatology Question Here...
m w hanif is online now
A new question is answered every 9 seconds

I keep getting itchy spots/rash that come and go on my back,

This answer was rated:

I keep getting itchy spots/rash that come and go on my back, back of legs, arms near joints. I have been perscribed dermavate. The spots or rash will go and the appear again in same areas. They are more spots than rash, little clusters and very itchy. One area on back of leg appeared as if like bites initially then almost went completely but spots have arisen again in this area. Some spots are a little rough to the touch and appear in all different areas of my back

Welcome to justt answer...

Does these spots cause scaling of the skin and easily peel off?
Customer: replied 6 years ago.
no, some areas and they are small, appear like excema but others are clearly small clusters of spots and are very itchy. The odd spot on my back will be raised a little with a scab like feel but it does not scab over or bleed and does not leek anything. They keep appearing at different areas of my body nearly always small of back, and odd one upper side of back, others back of calf and upper arms closest to joint area
Thanks for the input...

Well from your description it seems that you are suffering from urticaria/hives...

The goal of treatment is to make the symptoms tolerable, until they go away, which they do. Methods of therapy include antihistamines Tab Benadryl and topical creams Hydrocortisone cream 1% and sometimes short a short course of oral steroids.

You would need to see your dermatologist for further help if it does not settle with these simple measures...

I hope this answers your question...

Thank you...
m w hanif and other Dermatology Specialists are ready to help you